کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
759406 | 896476 | 2012 | 7 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
An improved robust delay-dependent stability criterion for genetic regulatory networks with interval time delays
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
سایر رشته های مهندسی
مهندسی مکانیک
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
This paper proposes an improved robust delay-dependent criterion for stability of genetic regulatory networks with delays which vary in an interval. A modified Lyapunov–Krasovskii functional is used to derive a sufficient condition in terms of linear matrix inequalities (LMIs) which can be easily solved by various convex optimization algorithms. The derived stability criterion is less conservative than ones in the literature. A numerical example and simulation results show the effectiveness of the proposed method.
► Stability problem of genetic regulatory networks with interval time-delay has been discussed.
► A novel Lyapunov analysis for asymptotic stability.
► Improved criterion and verification via numerical simulation.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Communications in Nonlinear Science and Numerical Simulation - Volume 17, Issue 8, August 2012, Pages 3399–3405
Journal: Communications in Nonlinear Science and Numerical Simulation - Volume 17, Issue 8, August 2012, Pages 3399–3405
نویسندگان
J.H. Koo, D.H. Ji, S.C. Won, Ju H. Park,